Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 7, Issue 6, 368-434
Articles: 1 - 6 XML export
On the General Solution of a Quadratic Functional Equation and its Ulam Stability in Various Abstract Spaces
Author(s): Yonghong Shen, Yaoyao Lan
Pages: 368--378
Asymptotic behavior of solutions of a rational system of difference equations
Author(s): Miron B. Bekker, Martin J. Bohner, Hristo D. Voulov
Pages: 379--382
Multivariate Fuzzy Perturbed Neural Network Operators Approximation
Author(s): George A. Anastassiou
Pages: 383--406
Asymptotic Behavior of Neutral Stochastic Partial Functional Integro--Differential Equations Driven by a Fractional Brownian Motion
Author(s): Tomás Caraballo, Mamadou Abdoul Diop, Abdoul Aziz Ndiaye
Pages: 407--421
Stability in Nonlinear Delay Volterra Integro-differential Systems
Author(s): Youssef Raffoul, Mehmet Ünal
Pages: 422--428
Global Bifurcation Analysis of the Lorenz System
Author(s): Valery A. Gaiko
Pages: 429--434